# SDR 7ORR2021081314785

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: General aviation
- Filed by: Rolls-Royce Corporation, repair station 7ORR709D
- Aircraft: N22T
- Make and model: Gulstm GVI
- Aircraft serial: 6151
- Aircraft time: 1,273 hours, 644 cycles
- Engine: BR700725A112
- Engine time: 1,273 hours, 644 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: KH32230
- Condition: Fractured
- Location: Hpt
- Part time: 1,237 hours, 644 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE HEALTH MONITORING NOTED A CHANGE IN TGT MARGIN. POST-FLIGHT BSI  INSPECTION OF THE ENGINE REVEALED A SINGLE HPT STAGE 1 BLADE THAT HAS RELEASED AT APPROXIMATELY 25% HEIGHT AND CAUSED SECONDARY DOWNSTREAM DAMAGE TO THE ENGINE. THE RELEASED HPT BLADE AIRFOIL WAS CONTAINED WITHIN THE ENGINE. THE ENGINE WAS REJECTED.
